# SDR 2007FA0000612

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: General aviation
- Aircraft: N5166P
- Make and model: Piagio P180
- Aircraft serial: 1129
- Aircraft time: 61 hours, 50 cycles
- Engine: Pwa PT6A66
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: EM40112
- Condition: Failed
- Location: Pitch Trim
- Part time: 61 hours, 50 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH PITCH TRIM ACTUATOR FAILED TO MOVE.  AIRCRAFT LANDED WITH PARTIAL FLAPS WITHOUT FURTHER INCIDENT.  ONE HOUR LATER TRIM ACTUATOR GROUND TESTED REVEALING NO DEFECTS.  ACTUATOR SENT TO MFG FOR INVESTIGATION.
